Central limit theorem for moving average processes generated by AANA random variable sequences
XU Huilian1, WANG Ying2
1.Career Foundation Department, Changchun Polytechnic, Changchun 130031, China 2.School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
Abstract:Let {Xi,-∞<i<∞} be a sequence of identically distributed AANA random variables with EX1=0,0<EX12+δ<∞,limn→∞ESn2n=σ2>0,∑n=1∞qδ1+δ(n)<∞,for?some?0<δ<1. Let {ai,-∞<i<∞} be an absolutely summable sequence of real numbers with τ=∑i=-∞∞ai≠0. Denote Yn=∑i=-∞∞aiXn-i,Tn=∑j=1nYj,n>1. Under some suitable conditions,using the moment inequality and central limit theorem of AANA random variable sequence,the central limit theorem for moving average processes generated by AANA random variable sequences is proved,which improves and extents the corresponding results.
徐惠莲, 王颖. 由渐近几乎负相协(AANA)随机变量序列生成的移动平均过程的中心极限定理[J]. 浙江大学学报(理学版), 2021, 48(1): 64-68.
XU Huilian, WANG Ying. Central limit theorem for moving average processes generated by AANA random variable sequences. Journal of ZheJIang University(Science Edition), 2021, 48(1): 64-68.
1 JOAG-DEV K,PROSCHAN F.Negative association of random variables with applications[J].Ann Statist,1983,11(1):286-295. DOI:10.2307/2240482 2 ROUSSAS G G.Positive and negative dependence with some statistical application[C]//Asymptotics,Nonparametrics and Time Series.New York:Marcel Dekker,1999:757-788. 3 CHANDRA T K,GHOSAL S.Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables[J].Acta Math Hungar,1996,71(4):327-336. DOI:10.1007/bf001 14421 4 CHANDRA T K,GHOSAL S.The strong law of large numbers for weighted averages under dependence assumptions[J].J Theorem Probab,1996,9(3):797-809. DOI:10.1007/BF02214087 5 YUAN D M,AN J.Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications[J].Science in China(Ser A),2009,52(9),1887-1904. DOI:10.1007/s11425-009-0154-z 6 XU H,TANG L.On complete convergence for arrays of rowwise AANA random variables[J].Stochastics,2014,86(3):371-381. DOI:10.1080/17442508.2013. 797423 7 CHEN Z Y,WANG X J,HU S H.Strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables[J].Rev R Acad Cienc Exactas Fís Nat Ser A Mat,2015,109(1):135-152. DOI:10.1007/s13398-014-0174-6 8 张宇,胡宏昌,曾珍. AANA随机变量序列的中心极限定理[J].纯粹数学与应用数学,2016,32(1):36-44.DOI:10.3969/j.issn.1008-5513.2016.01.006 ZHANG Y,HU H C,ZENG Z.Central limit theorem for AANA random sequences[J].Pure and Applied Mathematics,2016,32(1):36-44.DOI:10.3969/j.issn.1008-5513.2016.01.006 9 胡宏昌,张宇.误差为AANA随机变量序列线性回归模型M估计的强相合性[J].数学进展,2016,45(3):463-470. HU H C,ZHANG Y.Strong consistency of M-estimation in a linear regression model with AANA errors[J]. Adv Math,2016,45(3):463-470. 10 檀佳欣,黄倩,胡琪,等. AANA随机变量移动平均过程的收敛性[J].数学季刊,2017,32(2):152-160. TAN J X,HUANG Q,HU Q,et al.The convergence of a moving average process of AANA random variables[J].Chin Quart J of Math,2017,32(2):152-160. 11 SHEN A T,SHI D P.Lr convergence for arrays of rowwise asymptotically almost negatively associated random variables[J].Comm Statist Theory Methods,2017,46(23):11801-11812. 12 席梦梅,唐徐飞,邓新,等. AANA误差下半参数回归模型中估计量的相合性[J].数学进展,2018,47(2):307-318. DOI:10.11845/sxjz.2016091b XI M M,TANG X F,DENG X,et al.Consistency of estimators in semi-parametric regression models under AANA random errors[J].Adv Math,2018,47(2):307-318. DOI:10.11845/sxjz.2016091b 13 XI M M,DENG X,WANG X J,et al. Lp convergence and complete convergence for weighted sums of AANA random variables[J].Comm Statist Theory Methods,2018,47(22):5604-5613.DOI:10.1080/03610926.2017.1397173 14 ZHANG N,LAN Y T.Rosenthal's inequalities for asymptotically almost negatively associated random variables under upper expectations[J].Chin Ann Math (Ser B),2019,40(1):117-130. 15 苏淳,迟翔.非平稳NA随机变量序列中心极限定理的一些结果[J].应用数学学报,1998,21(1):9-21. SUN C,CHI X. Some results on central limit theorem for nonstationary NA sequences[J].Acta Math Appl Sinica,1998,21(1):9-21.